# SDR 06FDEA0457

- Difficulty date: February 1, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C53-224-01, STA 700 STR 3L, CORROSION ON STR CLIP.  *S/D*  REPLACED STR SLIP IAW SRM 51-30-2.
